# SDR REXA2016042800750

- Difficulty date: April 28, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WW STIFFENER IS DAMAGED 13" AFT OF LE OF NLG BAY.  REPAIRED STIFFENER IAW EA CRJ253-04279 WO 1012803 1000 0100 SN 4570028.
